Free Access
RAIRO-Oper. Res.
Volume 20, Number 2, 1986
Page(s) 163 - 170
Published online 06 February 2017
  • 1. C. BERGE, Graphes et hypergraphes, Dunod, Paris, 1970. [MR: 357173] [Zbl: 0213.25702]
  • 2. A. DONALD, An Upper Bound for the Path Number of a Graph, J. of Graph Theory, vol. 4, 1980, p. 189-201. [MR: 570353] [Zbl: 0403.05056]
  • 3. M. R. GAREY et D. S. JOHNSON, Computers and Intractability, Freeman, San Francisco, 1979. [MR: 519066] [Zbl: 0411.68039]
  • 4. F. HARARY, Covering and Packing in Graphs I, Ann. N.Y. Acad. Sc., vol.175, 1970, p. 198-205. [MR: 263677] [Zbl: 0226.05119]
  • 5. F. HARARY et J. SCHWENK, Covering and Packing in Graphs II, in: R. C. READ ed., Graph Theory and Computing, Acad. Press, New York, 1972. [Zbl: 0645.05058]
  • 6. L. LOVASZ, On Covering in Graphs, in: Theory of graphs, Erdos, Katona eds., Tihany, Acad. Press, New York, 1968, p. 231-236. [MR: 233723] [Zbl: 0157.31202]
  • 7. B. PEROCHE, Connexité et indices de recouvrement dans les graphes, Thèse d'État, Université Paris-Nord, 1982.
  • 8. B. PEROCHE, NP-completeness of Sorne Problems of Partitioning and Covering in Graphs, Discrete Applied Math., vol. 8, 1984, p. 195-208. [MR: 743024] [Zbl: 0541.05048]
  • 9. R. STANTON, D. D. COWAN et L. O. JAMES, Some Results on Path Numbers, Proc. of the Louisiana Conf. on Combinatorics, Graph Theory and Computing, 1970, p. 112-135. [MR: 282874] [Zbl: 0223.05120]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.